# SDR R61A20090059

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 43 hours, 23 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Escape Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN OPEN OVERWING INDICATION ON EICAS, WHILE FOLLOWING THE QRH CREW DECLARED EMERGENCY AND RTF, LANDED AT LAX WITHOUT INCIDENT.  REPUBLIC AIRLINES ISSUED AN ENGINEERING ORDER TO ADJUST THE ESCAPE HATCH DOOR LOCK MECHANISM, MAINTENANCE C/W THIS ENGINEERING INSTRUCTION AND A/C WAS RELEASED BACK INTO SERVICE.
